# SDR ABXA20140624235

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767-200
- Aircraft serial: 23020
- Aircraft time: 56,308 hours, 42,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED STRONG ELEC ODOR WITH HOT CUP ON AFTER TWO MINUTES.  TURNED OFF & SMELL WENT AWAY.  RAN HOT CUP FOR SEVERAL MINUTES, CHECKED GOOD.  NO ELEC SMELL NOTICED. CAUSE UNKNOWN.
